Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 93, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 2, 2009, 2:19 PM CDT for Madison County, Monroe County, Saint Clair County, Illinois; Saint Louis County, City of Saint Louis, Missouri. It was in force for 41 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2009, 2:19 PM CDT (19:19 UTC)
- Expired
- Jun 2, 2009, 3:00 PM CDT
- In force
- 41 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Madison County, IL, Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 46 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 2:21 PM CDT | TSTM WND GST 60 | Olivette, MO | ESTIMATED WINDS OF 60 MPH PLUS. 6 INCH TREE LIMBS DOWN. |
| Jun 2, 2:25 PM CDT | TSTM WND DMG | Clayton, MO | SECTION OF ROOFING PEELED BACK...APPROXIMATELY 50 FEET BY 50 FEET |
| Jun 2, 2:25 PM CDT | TSTM WND DMG | University City, MO | 2 SYCAMORES UPROOTED...AROUND 2.5 FEET IN DIAMETER...AND AN OAK TREE UPROOTED AND ON A HOUSE...APPROXIMATELY 3 FEET IN DIAMETER |
| Jun 2, 2:30 PM CDT | TSTM WND DMG | St. John, MO | POWER LINES DOWN IN AREA...TRANSFORMER BLOWN AT NATURAL BRIDGE RD...ESTIMATED WINDS IN EXCESS OF 60MPH |
| Jun 2, 2:33 PM CDT | HAIL 0.25 | Dupo, IL | |
| Jun 2, 2:36 PM CDT | HAIL 0.25 | University City, MO | |
| Jun 2, 2:38 PM CDT | HAIL 0.75 | Belleville, IL | AT 30TH AND MAIN STREET |
| Jun 2, 2:41 PM CDT | HAIL 0.25 | Florissant, MO | |
| Jun 2, 2:46 PM CDT | HAIL 0.25 | Florissant, MO | |
| Jun 2, 2:51 PM CDT | HAIL 0.88 | East St. Louis, IL | |
| Jun 2, 2:57 PM CDT | HAIL 0.25 | Fairview Heights, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 12:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 021919
SVRLSX
ILC119-133-163-MOC189-510-022000-
/O.NEW.KLSX.SV.W.0093.090602T1919Z-090602T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
219 PM CDT TUE JUN 2 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
NORTH CENTRAL MONROE COUNTY IN SOUTHWEST ILLINOIS...
NORTHWESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
EASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 300 PM CDT
* AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WARSON WOODS...AND MOVING NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
BRENTWOOD...
OLIVETTE...
BRIDGETON...
SHREWSBURY...
LEMAY...
ST. ANN...
MAPLEWOOD...
OVERLAND...
RICHMOND HEIGHTS...
CLAYTON...
COLUMBIA...
UNIVERSITY CITY...
WOODSON TERRACE...
ST. JOHN...
BEL-RIDGE...
HAZELWOOD...
BERKELEY...
DUPO...
KINLOCH...
HILLSDALE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
&&
LAT...LON 3850 8987 3840 9033 3845 9034 3877 9045
3884 9023 3882 9020 3883 9015 3880 9012
3883 9011 3886 9014 3887 9016 3891 9003
TIME...MOT...LOC 1918Z 247DEG 30KT 3861 9036
$$
BRITT2 follow-up statements
000
WWUS53 KLSX 021933
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
233 PM CDT TUE JUN 2 2009
ILC119-133-163-MOC189-510-022000-
/O.CON.KLSX.SV.W.0093.000000T0000Z-090602T2000Z/
MONROE IL-ST. CLAIR IL-MADISON IL-ST. LOUIS CITY MO-ST. LOUIS MO-
229 PM CDT TUE JUN 2 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR EASTERN ST. LOUIS...ST. LOUIS CITY...SOUTHWESTERN MADISON...
NORTHWESTERN ST. CLAIR AND NORTHERN MONROE COUNTIES...
AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR UNIVERSITY CITY. A SECOND
SEVERE THUNDERSTORM WAS LOCATED 3 MILES EAST OF COLUMBIA ILLINOIS.
THESE STORMS ARE MOVING NORTHEAST AT 30 MPH AND ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE...
JENNINGS...CAHOKIA...DELLWOOD...MILLSTADT...BLACK JACK...
BELLEFONTAINE NEIGHBORS...RIVERVIEW...VENICE...EAST ST. LOUIS...
CENTREVILLE...MADISON...SPANISH LAKE...WASHINGTON PARK...GRANITE
CITY...BELLEVILLE...SWANSEA...CASEYVILLE...FAIRVIEW HEIGHTS...PONTOON
BEACH AND COLLINSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
&&
LAT...LON 3850 8987 3840 9033 3845 9034 3877 9045
3884 9023 3882 9020 3883 9015 3880 9012
3883 9011 3886 9014 3887 9016 3891 9003
TIME...MOT...LOC 1929Z 248DEG 28KT 3867 9027
$$
BRITT000
WWUS53 KLSX 021956
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
256 PM CDT TUE JUN 2 2009
ILC119-133-163-MOC189-510-022005-
/O.EXP.KLSX.SV.W.0093.000000T0000Z-090602T2000Z/
MONROE IL-ST. CLAIR IL-MADISON IL-ST. LOUIS CITY MO-ST. LOUIS MO-
255 PM CDT TUE JUN 2 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. LOUIS...ST. LOUIS
CITY...SOUTHWESTERN MADISON...NORTHWESTERN ST. CLAIR AND NORTHERN
MONROE COUNTIES EXPIRES AT 300 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE. STRONG THUNDERSTORMS CAPABLE OF PRODUCING
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL WILL CONTINUE TO MOVE
NORTHEAST ACROSS PARTS OF MADISON AND ST. CLAIR COUNTIES THROUGH 330
PM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM CDT.
LAT...LON 3850 8987 3840 9033 3845 9034 3877 9045
3884 9023 3882 9020 3883 9015 3880 9012
3883 9011 3886 9014 3887 9016 3891 9003
TIME...MOT...LOC 1955Z 248DEG 28KT 3874 9003
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 12:47 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 2, 12:47 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 PM CDT TUE JUN 2 2009
.DISCUSSION...
/408 AM CDT TUE JUN 2 2009/
Q-STATIONARY FRONT OVER NORTHERN MO/SOUTHERN IA WILL REMAIN IN PLACE
THROUGH MUCH OF THE DAY TODAY BEFORE DROPPING SOUTHEAST TONIGHT.
UNCLEAR WHETHER THIS SOUTHERN PUSH WILL BE DUE TO CONVECTION OR
UPPER LEVEL DYNAMICS AS THE LOW OVER SOUTHEASTERN COLORADO MOVES
THROUGH KANSAS TO THE MO/AR BORDER BY WEDNESDAY EVENING.
REGARDLESS...ALL GUIDANCE IS INDICATING THAT THE FRONT WILL MOVE
VERY SLOWLY ACROSS THE REGION. THE LOW/MID LEVEL BAROCLINIC ZONE
MAY NOT CLEAR THE AREA UNTIL THURSDAY MORNING. THIS WILL GIVE IT
PLENTY OF TIME TO RAIN ACROSS THE AREA. THINK RAIN WILL START OUT
THIS AFTERNOON AS SCATTERED TO NUMEROUS AIRMASS THUNDERSTORMS.
GFS/NAM SOUNDINGS LOOK MODERATELY UNSTABLE WITH 1500-2000J/KG OF
CAPE AND LITTLE OR NO CAP THIS AFTERNOON. THIS WILL PROBABLY BE THE
MOST LIKELY TIME FOR SEVERE WEATHER...WITH DAMAGING DOWNBURST WINDS
AND LARGE HAIL BEING THE PRIMARY THREAT. THINK STORMS WILL FORM UP
INTO AN MCS DURING THE EVENING WHICH WILL MOVE SLOWLY SOUTHEAST.
INSTABILITY DROPS OFF PRETTY QUICKLY DURING THE EVENING...AND THE
BULK 0-3KM AND 0-6KM SHEAR IS PRETTY PITIFUL...SO SEVERE WEATHER
THREAT WILL LIKELY DROP OFF THROUGH THE EVENING AS WELL. POTENTIAL
SLOW MOVEMENT OF THE MCS AND PWATS OF 1.5-2 INCHES ACROSS THE AREA
SHOULD ALLOW FOR SOME HEAVY RAIN. HPC HAS OUTLOOKED PARTS OF THE
AREA IN A SLIGHT RISK FOR FLASH FLOODING...SO WILL ISSUE A FLASH
FLOOD WATCH FOR PARTS OF NORTHEAST AND CENTRAL MISSOURI WHERE
POTENTIAL SEEMS HIGHEST. HAVE KEPT RAIN IN THE FORECAST OUT THROUGH
WEDNESDAY NIGHT DUE TO THE SLOW MOVEMENT OF THE FRONT. GFS
CONTINUES TO SHOW SOME PRETTY HIGH QPF BULLSEYES OVER SOUTHERN
MISSOURI RELATED TO THE UPPER LEVEL LOW. MY CONFIDENCE IS LOW THAT
WELL CONTINUE TO SEE HEAVY RAIN THAT FAR BEHIND THE FRONT...WHICH
IS WELL INTO ARKANSAS AND TENNESSEE BY THAT TIME...BUT THOUGH IT
BEST TO KEEP SOME POPS GOING ACROSS THE SOUTHERN 1/2 OF THE CWFA TO
ACCOUNT FOR THE POSSIBILITY OF MORE RAIN.
LITTLE CHANGE TO THE REST OF THE FORECAST BEYOND WEDNESDAY
NIGHT/THURSDAY. ALL MODELS DRY US OUT FOR THE LAST HALF OF THE WEEK
WITH SEASONABLY COOLER AIR FILTERING IN BEHIND THE FRONT. HAVE
PRETTY MUCH KEPT THE FORECAST THROUGH SATURDAY AS-IS.
CARNEY
&&
.AVIATION...
/1240 PM CDT TUE JUN 2 2009/
FOR THE 18Z TAFS...WITH A WEAKER CAP ON TAP FOR TODAY AND
CONTINUAL MIXING OF THE LOWER ATMOSPHERE SHOWERS AND THUNDERSTORMS
HAVE ERRUPTED ACROSS THE SOUTHERN MO INTO SOUTHERN IL. ANTICIPATE
THUNDERSTORM ACTIVITY TO CONTINUE WITHIN THE WARM SECTOR SOUTH A
STALLED FRONTAL BOUNDARY ACROSS THE MO-IA BORDER. WILL MONITOR
THIS SITUATION CLOSELY AS TSRA HAS IMPACTED KTBN WITH 1 3/4 SM AND
40KT GUSTS. FOR THE EXTENDED FRONTAL BOUNDARY WILL QUICKLY SHIFT
SOUTHWARD IMPACTING KUIN AROUND 22Z...THRU KCOU BY 23Z...AND
LOOKING AT AN ARRIVAL TIME OF AROUND 3Z FOR KSUS- KSTL. WITH THE
PASSAGE OF THE FRONT CIGS SHOULD FALL INTO THE MVFR RANGE WITH THE
POSSIBILITY OF IFR CONDITIONS DURING THE LATE EVENING INTO THE
EARLY MORNING HOURS FOR ALL TAF LOCALES. SHOWERY WEATHER SHOULD
DISSIPATE DURING THIS TIME FRAME WITH ALL WET WEATHER ANTICIPATED
OUT OF THE BI-STATE REGION AROUND 12Z ON WEDNESDAY. LOW MVFR CIGS
SHOULD LIFT FOR KUIN THRU THE MIDDAY HOURS...WITH KCOU-KSTL-KSUS
REMAINING SOCKED WITH MVFR CONDITIONS INTO THE AFTERNOON IN WAKE
OF THE FRONT.
SIPPRELL
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR KNOX-LEWIS-
MARION-MONROE-SHELBY.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
AFTERNOON FOR AUDRAIN-BOONE-CALLAWAY-COLE-MONITEAU-RALLS.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Jun 2, 5:31 AM CDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 531 AM CDT TUE JUN 2 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031045- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 531 AM CDT TUE JUN 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON OVER PARTS OF NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. THE STORMS WILL BECOME MORE NUMEROUS AND OVERSPREAD THE ENTIRE AREA TONIGHT AS A COLD FRONT DRIFTS SOUTHEAST THROUGH THE REGION. SOME OF THE STORMS COULD BE SEVERE THIS AFTERNOON AND EVENING AND PRODUCE DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAIN IS ALSO A POSSIBILITY ESPECIALLY OVER PARTS OF NORTHEASTERN AND CENTRAL MISSOURI. MODERATE TO MAJOR FLOODING IS CONTINUING ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ACROSS THE ENTIRE AREA ON WEDNESDAY AND ACROSS EAST CENTRAL AND SOUTHEASTERN MISSOURI AS WELL AS SOUTHWEST ILLINOIS ON WEDNESDAY NIGHT. THE STORMS ARE NOT EXPECTED TO BE SEVERE AT THIS TIME. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FROM SATURDAY THROUGH SUNDAY ACROSS NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER GROUPS AND AMATEUR RADIO OPERATORS SHOULD MONITOR THE WEATHER CLOSELY TODAY AND THIS EVENING AND BE READY FOR IMMEDIATE ACTIVATION SHOULD A WATCH BE ISSUED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
In the hours before
Local storm report, Jun 2, 2:13 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
213 PM CDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL MANCHESTER 38.59N 90.51W
06/02/2009 M1.00 INCH ST. LOUIS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0902126
JPLocal storm report, Jun 2, 2:14 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
214 PM CDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0213 PM HAIL LEMAY 38.53N 90.28W
06/02/2009 E0.75 INCH ST. LOUIS MO AMATEUR RADIO
&&
EVENT NUMBER LSX0902127
JPKLocal storm report, Jun 2, 2:15 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
215 PM CDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL MANCHESTER 38.59N 90.51W
06/02/2009 E0.50 INCH ST. LOUIS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0902128
JPKLocal storm report, Jun 2, 2:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
216 PM CDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL FENTON 38.54N 90.45W
06/02/2009 E0.50 INCH ST. LOUIS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0902129
JPKLocal storm report, Jun 2, 2:17 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
217 PM CDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0212 PM HAIL HIGH RIDGE 38.46N 90.53W
06/02/2009 M1.00 INCH JEFFERSON MO TRAINED SPOTTER
NUMEROUS 1 INCH DIAMETER BRANCHES OFF OF TREES AND
ACROSS THE ROADS
&&
EVENT NUMBER LSX0902131
JPLocal storm report, Jun 2, 2:19 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
219 PM CDT TUE JUN 02 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0216 PM HAIL FENTON 38.54N 90.45W
06/02/2009 E0.88 INCH ST. LOUIS MO TRAINED SPOTTER
&&
EVENT NUMBER LSX0902132
JPKThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 1:02 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 43 min |
| Jun 2, 2:40 PM CDT | Areal Flood Advisory | LSX | Madison, Saint Clair | 5 hr |
| Jun 2, 3:14 PM CDT | Severe Thunderstorm Warning | LSX | Adams | 46 min |
| Jun 2, 3:29 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 31 min |
| Jun 2, 3:52 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Fayette, Marion | 38 min |
| Jun 2, 3:58 PM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown | 47 min |
| Jun 2, 4:14 PM CDT | Tornado Warning | LSX | Adams, Brown | 31 min |
| Jun 2, 4:25 PM CDT | Severe Thunderstorm Warning | LSX | Fayette, Marion | 50 min |
| Jun 2, 4:44 PM CDT | Tornado Warning | LSX | Brown | 46 min |
| Jun 2, 5:26 PM CDT | Areal Flood Advisory | LSX | Adams, Brown, Pike | 6 days |
| Jun 2, 4:09 AM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Knox, Lewis and 5 more | 16 hr |
| Jun 2, 12:18 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Washington | 42 min |
| Jun 2, 1:17 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 43 min |
| Jun 2, 1:35 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis | 40 min |
| Jun 2, 1:44 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Warren | 31 min |
| Jun 2, 1:54 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 51 min |
| Jun 2, 2:09 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 29 min |
| Jun 2, 4:01 PM CDT | Flash Flood Warning | LSX | Lewis, Marion, Shelby | 3 hr |
| Jun 2, 6:28 PM CDT | Areal Flood Advisory | LSX | Boone | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.